# SDR DL764050294

- Difficulty date: May 27, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 14,846 hours, 5,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 17703
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS INOP FROM 25FG TO 32 FG.  FOUND BATT CHARGER BAD AT 29 FG SIDEWALL AND REPAIRED SHORTED WIRE AT ROW 25 FG SIDEWALL.  OPS CK NORMAL .  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
